# SDR 07FDEA04801

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FORWARD INBOARD   NR 2 BOLT HOLE, FOUND CORROSION.  REMOVED AND REPLACED AS PER AMM 27-50-30-4.   ADJUSTMENT AND TEST CARRIED OUT FOUND 'SATIS' AS PER AMM 27-50-00-5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
